SCIRP Mobile Website

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

H. Q. Dinh and S. R. Lopez-Permouth, “Cyclic and Negacyclic Codes over Finite Chain Rings,” I IEEE Transactions on Information Theory, Vol. 50, No. 8, 2004, pp. 1728-1744. d oi:10.1109/TIT.2004.831789

has been cited by the following article: